MathSciNet Relay Station
MathSciNet bibliographic data
MR238288 54.78
Lickorish, W. B. R.; Martin, J. M. Triangulations of the $3$-ball with knotted spanning $1$-simplexes and collapsible $r$th derived subdivisions. Trans. Amer. Math. Soc. 137 1969 451–458.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement